# SDR AALA202512113795

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 99,651 hours, 12,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L4 IS DIFFICULT TO OPEN AND CLOSE, APPEARS STUCK. MAINTENANCE ADJUSTED  DOOR L4 IAW AMM 52-11-00-710-801.
